# SDR C2XA99CL114

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120RT
- Aircraft serial: 120195
- System (JASC): 3150 · Central Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: Aural Warning
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT - 3297 - THE CREW REPORTED THEY GOT THE AURAL WARNING 'TAKEOFF TRIM' WITH THE ELEVATORS IN THE GREEN ARC, THE AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE RESET THE AURAL WARNING C/B AND PERFORMED OPERATIONAL CHECKS WITH THE ENGINES RUNNING IAW EMB120 MM 71-00-00.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
